# SDR 2008FA0000579

- Difficulty date: June 10, 2008
- Submitted: September 8, 2008
- Operation: General aviation
- Aircraft: N727HB
- Make and model: Piper PA-31-325
- Aircraft serial: 318112006
- Engine: Lyc LTIO540F2BD
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Low
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH THE LANDING GEAR HANDLE WAS PLACED IN THE DOWN POSITION.  THE GEAR WAS VIEWED IN THE MIRROR AT 45 DEGREE ANGLE.  THERE WERE NO GREEN LIGHTS INDICATING GEAR DOWN AND LOCKED. THE PILOT TRIED TO RAISE AND LOWER THE GEAR AGAIN WITH NO MOVEMENT EITHER DIRECTION.  THE PILOT THEN PROCEEDED TO MANUALLY PUMP THE GEAR DOWN.  AFTER THREE GREEN LIGHTS WERE ON, THE AIRCRAFT WAS FLOWN BACK, WITH THE GEAR DOWN.  MAINT NOTE: HYDR RESERVOIR WAS FOUND TO BE IMPROPERLY SERVICED. TRAINING WAS CONDUCTED FOR ALL MAINT ON PROPERLY SERVICING THE POWERPACK.  THIS CAN BE TRICKY AS IT IS DIFFICULT TO SEE THE FLUID LEVEL.  (K)
